# SDR A6WA201305294983

- Difficulty date: May 14, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Fitting
- Condition: Chafed
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH LT HINGE ARM IS CHAFED.  BLENDED OUT CHAFE DAMAGE IAW REO 601R-52-22-030.
